Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 23, 2018, 2:30 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 24, 2018, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2018, 2:30 PM MDT (20:30 UTC)
- In effect from
- Mar 24, 2018, 2:00 PM MDT
- Expired
- Mar 24, 2018, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3373 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661 WWUS85 KABQ 232030 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 230 PM MDT Fri Mar 23 2018 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE MIDDLE RIO GRANDE VALLEY, NORTHEAST AND EAST CENTRAL PLAINS, NORTHEAST HIGHLANDS AND THE SANDIA, MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON AND EARLY EVENING FOR ALL OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Brisk southwest to west flow aloft combined with intensifying surface low pressure over western Kansas and high temperatures approaching near record warmth will lead to the likelihood for critical fire weather conditions from the central mountains eastward across the Northeast and East Central Plains this afternoon and early evening. Critical fire weather conditions will develop again Saturday afternoon and early evening along and east of the central mountains. NMZ103-104-107-108-240200- /O.UPG.KABQ.FW.A.0019.180324T2000Z-180325T0200Z/ /O.NEW.KABQ.FW.W.0022.180324T2000Z-180325T0200Z/ /O.CON.KABQ.FW.W.0021.000000T0000Z-180324T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 230 PM MDT Fri Mar 23 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 2 PM to 8 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands, Northeast and East Central Plains, and the Sandia, Manzano and Gallinas Mountains. Critical fire weather conditions will continue through early this evening. Critical fire weather conditions will redevelop Saturday afternoon across these areas. * 20 FOOT WINDS...Southwest to west sustained at 25 to 40 mph with gusts of up to 55 mph through early this evening. Southwest winds 20 to 30 mph with gusts to near 40 mph are expected Saturday afternoon and early evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ106-240200- /O.CON.KABQ.FW.W.0021.000000T0000Z-180324T0200Z/ Middle Rio Grande Valley- 230 PM MDT Fri Mar 23 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AREA AND TIMING...Middle Rio Grande Valley. Critical fire weather conditions will persist until early evening. * 20 FOOT WINDS...Southwest to west sustained at 25 to 35 mph with gusts of up to 45 mph. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 28
4 follow-up statements
892 WWUS85 KABQ 240237 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 837 PM MDT Fri Mar 23 2018 ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON AND EARLY EVENING FOR ALL OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will develop again Saturday afternoon and early evening along and east of the central mountains, though winds will not be as strong as Friday afternoon. NMZ103-104-107-108-241300- /O.CON.KABQ.FW.W.0022.180324T2000Z-180325T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 837 PM MDT Fri Mar 23 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MDT SATURDAY... * AREA AND TIMING...Northeast Highlands, Northeast and East Central Plains, and the Sandia, Manzano and Gallinas Mountains. Critical fire weather conditions will redevelop Saturday afternoon across these areas. * 20 FOOT WINDS...Southwest winds 20 to 30 mph with gusts to near 40 mph are expected Saturday afternoon and early evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
399 WWUS85 KABQ 241014 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 414 AM MDT Sat Mar 24 2018 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON AND EARLY EVENING FOR THE MIDDLE RIO GRANDE VALLEY AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will develop again this afternoon and early evening along and east of the central mountains, though winds will not be as strong as Friday afternoon. Stronger winds and drier air expected Sunday from the Middle Rio Grande Valley across eastern New Mexico. NMZ103-104-107-108-242100- /O.NEW.KABQ.FW.A.0020.180325T1800Z-180326T0200Z/ /O.CON.KABQ.FW.W.0022.180324T2000Z-180325T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 414 AM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Sunday afternoon through Sunday evening. * AREA AND TIMING...Eastern New Mexico from this afternoon through early evening both today and Sunday. * 20 FOOT WINDS...Southwest winds 15 to 30 mph with gusts to near 40 mph are expected this afternoon and evening. Southwest winds 20 to 35 mph with gusts to 40 and 45 mph Sunday afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent this afternoon and early evening, 5 to 12 percent Sunday afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ106-242100- /O.NEW.KABQ.FW.A.0020.180325T1800Z-180326T0200Z/ Middle Rio Grande Valley- 414 AM MDT Sat Mar 24 2018 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Sunday afternoon through Sunday evening. * AREA AND TIMING...Middle Rio Grande Valley Sunday afternoon and early evening. * 20 FOOT WINDS...Southwest 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...6 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ 40
150 WWUS85 KABQ 242015 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 215 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR THE MIDDLE RIO GRANDE VALLEY AND MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will persist this afternoon and into the early evening along and east of the central mountain chain. Fair to poor overnight humidity recoveries tonight over portions of the Middle Rio Grande Valley and Northeast Highlands and Plains will be followed by stronger winds and drier air Sunday from the Middle Rio Grande Valley across much of eastern New Mexico. NMZ103-104-107-108-250200- /O.UPG.KABQ.FW.A.0020.180325T1800Z-180326T0200Z/ /O.NEW.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ /O.CON.KABQ.FW.W.0022.000000T0000Z-180325T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 215 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Much of Eastern New Mexico. Critical fire weather conditions will persist until around sunset this evening, then redevelop around midday Sunday and persist into Sunday evening. * 20 FOOT WINDS...South to southwest 15 to 30 mph with gusts to near 40 mph through this evening. Southwest winds 20 to 35 mph with gusts of 40 to 45 mph Sunday afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 10 to 15 percent through early this evening, and varying from 5 to 13 percent Sunday afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ106-250200- /O.UPG.KABQ.FW.A.0020.180325T1800Z-180326T0200Z/ /O.NEW.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Middle Rio Grande Valley- 215 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Sunday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Middle Rio Grande Valley. Critical fire weather conditions are expected to develop early Sunday afternoon and persist until around sunset. * 20 FOOT WINDS...South to southwest 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
628 WWUS85 KABQ 250137 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 737 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR THE MIDDLE RIO GRANDE VALLEY AND MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .Critical fire weather conditions will continue to diminish this evening, but are expected to return on Sunday. Fair to poor overnight humidity recoveries tonight over portions of the Middle Rio Grande Valley and Northeast Highlands and Plains will be followed by stronger winds and drier air Sunday. This will lead to critical fire weather conditions from the Middle Rio Grande Valley across much of eastern New Mexico. NMZ103-104-107-108-251300- /O.EXP.KABQ.FW.W.0022.000000T0000Z-180325T0200Z/ /O.CON.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Northeast Highlands-Northeast Plains- Sandia, Manzano and Gallinas Mountains-East Central Plains- 737 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... * AREA AND TIMING...Areas along and east of the central mountain chain of New Mexico. Critical fire weather conditions will subside this evening, but will then redevelop around midday Sunday and persist into Sunday evening. * 20 FOOT WINDS...Southwest winds 20 to 35 mph with gusts of 40 to 45 mph Sunday afternoon and evening. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 13 percent Sunday afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Sunday. && $$ NMZ106-251300- /O.CON.KABQ.FW.W.0023.180325T1800Z-180326T0200Z/ Middle Rio Grande Valley- 737 PM MDT Sat Mar 24 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... * AREA AND TIMING...Middle Rio Grande Valley. Critical fire weather conditions are expected to develop early Sunday afternoon and persist until around sunset. * 20 FOOT WINDS...South to southwest 15 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Minimum humidities ranging from 5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for Sunday. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 23, 11:21 AM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 23, 11:21 AM MDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1121 AM MDT Fri Mar 23 2018 .AVIATION... 18Z TAF CYCLE A weak upper level disturbance over north central NM late this morning will move rapidly northeast today, as a cold front along the central mountains moves into the eastern plains this afternoon. Light precipitation across portions of northwestern and north central NM will occur primarily in the higher elevations and cause occasional mountain obscurations this afternoon. Strong west winds aloft and deep surface low pressure forming in eastern CO/western KS will produce strong west southwest to west winds across northern and central NM this afternoon and early evening. The strongest winds will be in the foothills east of the central mountains and across the northeast and east central plains, where wind gusts between 40 and 50 knots will be possible through early evening. Blowing dust will reduce visibility to less than 3 statute miles at times in areas east of the central mountains this afternoon. Winds will decrease gradually this evening and become mainly light late tonight, as the surface low to the east moves into eastern KS. VFR is expected for most areas this afternoon through midday Saturday, except for occasional MVFR conditons this afternoon in the north central and northwest mountains. 28 && .PREV DISCUSSION...249 AM MDT Fri Mar 23 2018... .SYNOPSIS... Strong westerly winds will create areas of blowing dust this afternoon, particularly across eastern New Mexico where gusts will be near 55 mph. Critical fire weather conditions are also expected from the Rio Grande Valley eastward. Meanwhile, light precipitation will also develop across northwest New Mexico with a few inches of snow possible across the Tusas Mountains above 9500 feet. Both precipitation and winds will diminish this evening. However, breezy to windy conditions will re- develop on Saturday and Sunday. Windy conditions may even persist into early next work week, but the focus will shift toward precipitation chances. A strong storm system combined with a back door front may result in widespread precipitation during the mid week period. && .DISCUSSION... A busy day in store across the Land of Enchantment. A shortwave trough is still expected to cross northwest New Mexico today, which will increase precipitation chances across the northwest, and winds elsewhere. Latest model guidance are showing rather puny QPF amounts across the northwest, despite a 0.50" PWAT on the 00Z ABQ sounding. Models indicate the majority of the precip will stay north of the state line. As for the wind, that is another story. Forecast soundings indicate mixing heights between 700 and 600mb this afternoon across eastern NM. Some of the 30-40kt momentum at 700 mb should mix down to the surface, while a surface low will deepen to near 995 mb. All in all, it should be a windy day, especially for eastern NM. Areas of blowing dust will be possible. Some guidance is indicating that a few sites could hit high wind criteria, though would expect the 700 mb winds to be a little higher and the surface low to be closer than northwest KS. Cloud cover may also be a factor, though models indicate there will be clearing this afternoon. Nonetheless, will stick with a high end wind advisory for areas east of the central mountain chain and much of northeast NM. The strong downsloping winds should keep temperatures quite warm across the plains -- around 20 degrees above normal. Near record highs will be possible once again. Breezy to windy conditions will return on Saturday, though wind speeds are not expected to be as strong as today. Temperatures will lower a few degrees, particularly across the east, though all areas will remain above normal. Another round of strong winds is possible on Sunday as the gradient aloft tightens with the approaching storm system, and the surface low re-strengthens to near 995 mb, this time across southeast CO. 700 mb winds look to range between 20 and 35kt. Models are struggling to come to an agreement on how the storm system evolves next week. An upper level low/trough will dive south/southeastward across the Great Basin Sun/Mon perhaps spreading some light precip across northwest NM by Monday. If not already, the system will develop a closed low over southern AZ by Tuesday. Meanwhile, a back door front will move into northeast and east central NM. Enough forcing will be in place for precipitation to develop Tuesday, particularly along the front, but the question is just how much moisture will the system bring with it. GFS remains the wetter of the two main extended models, though has trended a bit drier overall. The low is expected to track across southern and eastern NM Tuesday night through Wednesday, with precip lingering. However, additional energy looks to dive into NM from the north on the back side of the initial system. The ECMWF is more bullish with this feature and it's associated moisture, and thus keeps decent chances for precip across the east through Wednesday. Models are suggesting it would be cold enough for snow in many locations, mainly during the nighttime hours. Still a lot of uncertainties at this point, but we are hopeful for some precip during this timeframe. 34 && .FIRE WEATHER... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TODAY FOR THE MIDDLE RIO GRANDE VALLEY AND ALL OF THE EAST... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON AND EVENING FOR ALL OF EASTERN NEW MEXICO... The wind machine will crank up again today with strong winds common across all of eastern NM. A dry slot will move across NM from southwest to northeast during the day. This dry, windy, warm and moderately unstable atmosphere will generate critical fire weather conditions this afternoon into early evening in the Middle Rio Grande Valley and all four eastern zones. Extreme fire weather conditions will be possible in the northeast this afternoon. Highs will be 10 to 20 degrees above normal and ventilation will be excellent today. A weak upper level disturbance will cross NM today, producing rain and snow showers in the northwest and north central mountains. More critical fire conditions concerns for Saturday across the four eastern zones. Will issue a Fire Weather Watch early this morning. While it will be cooler in the east Saturday, highs will still be around 10 degrees above normal. Haines values will be mostly moderate to high with min RHs 9 to 14 percent. Sunday will be another windy, warm and dry day with moderate to high instability. Critical conditions will be possible in all areas except the North Central Mountains. Next week may be interesting. Models in decent agreement with taking a trough into CA Saturday, dropping it slowly southeast into AZ as the low closes off Monday, then slowly moves it east along the NM/Mexico border Tuesday through Wednesday. The GFS is more bullish with the QPF as the low is deeper than the ECMWF. Temperatures during this time will be much cooler, below normal, thanks to a strong cold front diving south through the eastern plains tuesday and blasting into the Rio Grande Valley to the AZ border Tuesday night. Rain and snow showers will begin Monday in the northeast and spread south and east Tuesday and Wednesday, with decent coverage of wetting precipitation area wide. At least the winds will ease and the threat for critical fire weather conditions will be nearly non- existent. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ103-104-106>108. Fire Weather Watch from Saturday afternoon through Saturday evening for the following zones... NMZ103-104-107-108. Wind Advisory until 7 PM MDT this evening for the following zones... NMZ513>515-523-526>535-539-540. Wind Advisory until 6 PM MDT this evening for the following zones... NMZ537. &&
Hazardous weather outlook, Mar 23, 2:41 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 241 AM MDT Fri Mar 23 2018 NMZ501>540-241200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 241 AM MDT Fri Mar 23 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Red Flag Warning is in effect this afternoon and early evening from the Rio Grande Valley eastward to the Texas border where strong winds and low humidities will create critical fire weather conditions. Winds will be strongest across northeast and east central New Mexico where gusts will be near 55 mph. Areas of blowing dust may reduce visibility. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Critical fire weather conditions will return on Saturday and Monday across portions of eastern New Mexico. However, critical fire weather conditions may be much more widespread on Sunday as humidity values drop further and winds pick up in response to a dry slot moving squarely over the state. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report high wind speeds and wildfires through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:06 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 11 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.